Results 1 to 3 of 3
Hi, new here looking for advice.
  1. #1
    itchymal is offline New Member
    Join Date
    Sep 2013
    Posts
    1

    Default Hi, new here looking for advice.

    Hi all, I'm new here, live in New Zealand and work as an Ambulance Paramedic.

    Have an itching condition I suspect is related to the medications I take daily, so looking for advice on what the cause could be, hopefully from someone with the knowledge to help. Have been to a dermatologist, condition has settled slightly, but has stayed for many months in an altered state. Dermatologist stated she thinks it was an over-reaction from my immune system to an illness, but I think that should have settled down long ago. For $300 an hour I'd rather try every other option first. Daily doses of anti histamines are allowing me to carry on normal life mostly.

    Is this the right place to ask about these medications, if not I apologize, and please may I be directed to the proper area?

    Kind regards,

    itchymal.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Itching is usually a sign of an allergic reaction. I don't know. Don't apoplogize, but isn't there some other medication you can take? I wish you luck.

    Peace,

    Iloerose
    Last edited by Anonymous; 09-15-2013 at 02:45 PM.

  3. #3
    murphy is offline Junior Member
    Join Date
    Mar 2004
    Location
    USA.
    Posts
    32

    Default

    The best place to ask about medications or conditions is the Answers section of the Drugs.com website at: https://www.drugs.com/answers/

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22